That is the phrase that I will forever be hearing at work from my co-workers. I took a prescription migraine medication for the first time today. I wasn't going to, because I wasn't sure how I'd react, but my immediate supervisor told me that I should and they'd keep an eye on me.
It said the side effects were most commonly sleepiness and dizziness, so I was prepared for that. Unfortunately, I had one of the less common reactions. It got me totally high! So there I was at work, not being able to concentrate, or remember what I was supposed to be doing, all the while I was giggling and saying things that my co-workers appeared to find funny. I didn't find out til I got home that one of the more rare side effects is euphoria.
I think I made a total ass of myself, but everyone knew that I was trying a new medication so they understood.
I have to say, it was pretty mortifying having to go to the head of my department and saying, "I'm sorry. I have to go home. I'm too high to work." My supervisor came with me, and it really wasn't that bad. It was just really embarrassing.
It's like I can think sort of rationally, so I know I'm being an idiot. I just have no impulse control. I think that the website I went to to find "less common" side effects called it "loss of mental acuity". Let me tell you--I definitely have that. It's taking me forever to write this blog entry, because I'm still not mentally with it.
I'll never live this one down!
My migraine's gone though.